# SDR IPXA10563477

- Difficulty date: September 30, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Worn
- Location: Bs 1382 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, ACB DOOR CUTOUT FWD FRAME, ROLLER GUIDE FTG WORN AT BS 1382 STR 25R. (MARKED)  R & R ROLLER GUIDE FTG  IAW MM 52-34-00-5.
